# SDR QMLA2019030519026

- Difficulty date: March 5, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N145LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9072
- Aircraft time: 4,275 hours, 16,631 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 4,275 hours, 9,351 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 2275916129
- Condition: Burned
- Location: Cockpit
- Part time: 4,275 hours, 16,631 cycles
- Component: Circuit Breaker
- Component part number: EN249520AM
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: THE PILOT REPORTED THAT THE STANDBY ATTITUDE INDICATOR BACKLIGHTING AND THE SUPER NIGHT SCANNER SEARCHLIGHT REMAINED ILLUMINATED IN THE OFF POSITION. THE MECHANIC BEGAN TROUBLESHOOTING THIS PILOT REPORTED SQUAWK (FOUND ON THE GROUND). HE PULLED DOWN THE OVERHEAD CIRCUIT BREAKER TO INSPECT THE WIRES AROUND THE BREAKERS AND INSTRUMENT LIGHTING RHEOSTATS, AND FOUND A BURNT WIRE IN THE OVERHEAD PANEL. HE ALSO FOUND THE "STBY HOR BAT" AND "BAT EM EX LT" CIRCUIT BREAKERS SHOWED EVIDENCE OF OVERHEATING(BURN MARKS). HE REMOVED AND REPLACED THE DAMAGED SECTION OF 12 GAUGE WIRE, AND REPLACED THE AFFECTED CIRCUIT BREAKERS. THE SEARCHLIGHT ISSUE TURNED OUT TO BE A BAD SEARCHLIGHT (REPLACED). ALL WORK COMPLETED AND OPS CHECKED GOOD.
